Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Irritation, itching in clitoris, lips, vagina with discharge post unprotected sex. Cause?

So over memorial weekend I went and visited my boyfriend. We had intercourse quite a few times saturday through monday without protection and sometimes it was difficult to insert his penis sometimes cause we were not using any lube. Starting monday night and still continuing I noticed my clitoris, lips , and vagina down there are irritated and itching with some discharge from my vaginal area. I don t want to go to the doctor here cause its a small town everyone knows me and its embarrasing if they know. do you know what could be wrong?
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
hello there,
Looking at your history of exposure and the symptoms of irritation,itching and discharge from vagina, it is more likely that you are having vaginal infection and need to take treatment after proper examination.
Answered: Mon, 4 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor